I was on Olanzapine for about one year and during that time I did excessive spending which may have caused lowering impulse control and consequently am now in bankruptcy.
Have been off Olanzapine since December, 2018.
In March went on Seroquel and experienced manic situations, where I was out of control (never had this happen to me before). I became excessively hostile towards a clerk in Walgreens, reduced my veterinarian to tears and alienated alot of my neighbors by my raging. We upped the Seroquel thinking I was having my first manic episode, it only made everything worse. Since coming off of Seroquel in last two weeks, I am now calm and the urge to act out aggressively is gone and I am mortally embarrassed about my behaviors.
New psych doc now, former one retired. Started Reluxti two days ago at .5 mg. First day experienced some brain zaps and thinking it might have been due to the mixing of recently going off of Seroquel and introducing Reluxti. Today, no brain zaps. Taking Benadryl to help with insomnia as Rexulti may become stimulating.
I know this is a very expensive drug and being on Medicare I do not qualify for any of the manufacturer's savings plans. My new psych doc believes he can keep me on his extra supplies forever or until they go generic. I am worried about being on this drug and loosing him as a psychiatrist and ending up with a co-pay of $400.00 a month and ending up in the Medicare Donut-hole very quickly. The trial pack he gave me has a 14 day supply.
I recently did a gene study thru GenOMind. I am an ultra-rapid metabolizer and subject to many skin issues. When I first saw him, he became very frustrated with me and didn't believe me that I can't tolerate most of the behavioral meds out there but once he got the gene study, he then understood. The only drug he would suggest is Rexulti.
I am in a quandary as to what to do about going on this very expensive medication with no way of paying for this and getting stuck on this drug should I loose my new psych doc and his many samples.
I don’t know if anyone has info on this or not, but here goes. I’ve looked through the internet and couldn’t find anything. Does anyone know if taking lithium can affect. DTC (direct to consumer) DNA testing (Ancestry, etc.)? I’ve read some chemo meds may affect it, and that things such as denture adhesive can affect the quality but not change the test. What about lithium?
Just asking since my results do show DNA matches at 2nd-3rd cousins on both maternal and paternal lines and way beyond but nothing on people closely related to me who’ve also tested. I’m certainly related to my parents given other DNA matches but even a maternal full uncle shows as a cousin and a paternal full uncle (dad’s paternal twin) and his daughter (my first cousin) don’t show at all, although I have matches with all the people who’ve tested a couple more generations back. Weird.
Can’t find anywhere if lithium (all I currently take for BP) is doing something weird to my DNA showing less cMs or if I just am an anomaly. Lol.
*correction: oops - I meant dad’s FRATERNAL twin.
Hi everyone. I’ve been bouncing from one trial of medication to another for the past 4 1/2 years with adverse reactions. Nothing has helped. I just saw a new psychiatrist on Monday. An older gentleman who actually seemed to listen. He was also a longtime professor our local university.
My symptoms are treatment resistant insomnia, chronic, severe anxiety, chronic derealization, ocd (pure o) racing, intrusive thoughts (often presenting as songs looping in my head, but a switch can also go off in my head where I obsessively think about something to the point of it driving me crazy) brain fog, depression. My body and brown simply will not turn off. I’m stuck in constant fight/flight. I believe the lack of sleep is the catalyst for most of this (all of this started after sudden onset of insomnia) Maybe it wouldn’t go away with sleep, but I know it would get better. My main goal is sleep, but seems unattainable after 4 1/2 years.
I have tried every medication under the sun (well, mostly)
The doctor decided to prescribe provigil (modafinil) which seems counterintuitive to me. He was clear that it could go either way. Possible that it could calm me down, possible that it could let me up and make my symptoms worse.
Luckily for me, since I am highly sensitive to medication, he is quite conservative and said to only start with roughly 1/16 of a pill to see how I do.
Wondering what your thoughts are on this given my symptoms? Seems counterintuitive...but maybe it will help. So confused.